How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 7598
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

I stopped taking the pill July 15 break, I then had

Customer Question

Hi, I stopped taking the pill July 15 for a break, I then had reconstruction vaginal surgery oct, then found out I was pregnant after, had a medical abortion, started the mini pill straight after now just started month 3 and I just haven't stopped bleeding.. I've never bled while taking it before and am concerned
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Uzair replied 1 year ago.
Hi and thanks for query,Some patients bleed with pill in first three months but it should not be more than spotting or very light bleeding. If your bleeding is more than that and do not show decreasing trend you must visit your gynecologist to have thorough examination so that any problem can be diagnosed and treated accordingly. You might need your haemoglobin test as well.Let me know if you have further questions.Please do leave a positive rating by clicking on stars on top right corner.Wish you good health.

Related Medical Questions